# SDR FDEA202410231577

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 76,368 hours, 28,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 57141N5370333
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221AF FIBERS DAMAGED DUE TO REMOVAL OF TAPE FABRICATED ZONE 220 FLOORBOARD 221AF ON VTMAE TRAVELER #T24/1780931 IAW DRAWING   SRZ-25-005 REVISION R MAJOR REPAIR.
